# SDR AWXA9600756

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648106
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R/W OUTBOARD MID FLAP INBOARD CARRIAGE SPINDAL CORRODED.  REMOVED AND REPLACED R/W O/B MID FLAP I/B CARRIAGE PER MM 27-51-44.
